×

zbMATH — the first resource for mathematics

Fuzzy topology redefined. (English) Zbl 0756.54002
Summary: We give a new definition of fuzzy topology by introducing a concept of gradation of openness of fuzzy subsets, and then we study fuzzy continuity.

MSC:
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Pu Pao-Ming; Liu Ying-Ming, Fuzzy topology — I, neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[3] Wong, C.K., Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.